MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CAPIOX FX ADVANCE HOLLOW FIBER OXYGENATOR W INTEGRATED AF W HARDSHELL RES.; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CAPIOX FX ADVANCE HOLLOW FIBER OXYGENATOR W INTEGRATED AF W HARDSHELL RES.; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 3CX*FX25REC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, there was a carbon dioxide (co2) removal issue.Other sources were checked that could cause elevated pco2 on bypass and all other devices are within normal limits.No health consequences or impact.Product was not changed out.Procedure completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on december 4, 2025.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - updated to no).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H6 (identification of evaluation codes 3331, 4114, 3221, 4315).The affected sample was not returned for evaluation; therefore, a thorough investigation could not be performed, and a definitive root cause could not be determined.A review of the device history records revealed no manufacturing issues related to the reported event.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CAPIOX FX ADVANCE HOLLOW FIBER OXYGENATOR W INTEGRATED AF W HARDSHELL RES.
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key23720823
Report Number1124841-2025-00101
Device Sequence Number20965342
Product Code DTZ
UDI-Device Identifier00699753450820
UDI-Public(01)00699753450820(17)280731(10)5K25
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3CX*FX25REC
Device Catalogue NumberN/A
Device Lot Number5K25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown